# SDR SWAA2021100820025

- Difficulty date: September 18, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR STRAP AT STA 727D HAS MULTIPLE SPOTS OF CORROSION. ; / [01] REMOVED CORROSION AT AFT CARGO FLOOR STAP STA-727D AS PER B-737 SRM-51 10-02-OG-0. NOTED-MATERIAL LOSS MORE 50%; [02] CERTIFIED STEP#1; [03] RECEIVED NEW AFT CARGO COMPARTMENT STRAP FOR STA 727D. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00483GU; [04] VERIFIED STEP 3; [05] VERIFIED STEPS 1 - 3
